# SDR J7SA2021012600268

- Difficulty date: January 18, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N349FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500100
- Aircraft time: 7,306 hours, 4,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS BLINKING RAPIDLY.  REMOVED AND REPLACED INOPERATIVE AFT EMERGENCY POWER SUPPLY WITH AN INSPECTED POWER SUPPLY, IAW PHENOM 300 AMM 33-52-01.  OPERATIONS CHECK GOOD.  P/N 6450LS-00; S/N 001599.
